# SDR SWAA2022031033233

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 40,544 hours, 23,831 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** WASTE SERVICE DOOR INNER SURFACE STA860 WL160 STR28L / CORROSION ON WASTE SERVICE DOOR AT STA860 WL160 STR28L FOUND TO BE OUT OF LIMITS IAW SRM 52-40-01-1A-4. INSTALLED REPLACEMENT WASTE SERVICE DOOR PO #749501 IAW AMM 52-49-07-400-801. BOND CHECK OK. 57403U 06/14/2019
